MAUDE Adverse Event Report: STRYKER SPINE-US 10MM X 25MM X 33MM 10 DEG IMPLANT; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR

STRYKER SPINE-US 10MM X 25MM X 33MM 10 DEG IMPLANT; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Catalog Number 480110531
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a monterey al cage and three monterey plate screws have migrated anteriorly approximately two-months post-operatively.Revision surgery is not currently planned but the patient has reported experiencing pain.This report captures the monterey al cage.
 
Additional Manufacturer Narrative
H3 other text : device remains implanted.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description

Brand Name
10MM X 25MM X 33MM 10 DEG IMPLANT
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key18861805
Report Number3004024955-2024-00005
Device Sequence Number8283059
Product Code OVD
UDI-Device Identifier07613327423440
UDI-Public07613327423440
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K201585
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number480110531
Device Lot NumberUTPV1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/07/2024
Supplement Date Received by Manufacturer04/25/2024
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale